American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 92 found      Go to page: 1 2 3 4

[1] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc. 142 (2014) 3575-3584.
Abstract, references, and article information
View Article: PDF

[2] A. Hinrichs, E. Novak, M. Ullrich and H. Woźniakowski. The curse of dimensionality for numerical integration of smooth functions. Math. Comp.
Abstract, references, and article information
View Article: PDF

[3] J. S. Brauchart, E. B. Saff, I. H. Sloan and R. S. Womersley. QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere. Math. Comp.
Abstract, references, and article information
View Article: PDF

[4] Gradimir V. Milovanović and Miodrag M. Spalević. Kronrod extensions with multiple nodes of quadrature formulas for Fourier coefficients. Math. Comp. 83 (2014) 1207-1231.
Abstract, references, and article information
View Article: PDF

[5] Johann S. Brauchart and Josef Dick. A simple proof of Stolarsky's invariance principle. Proc. Amer. Math. Soc. 141 (2013) 2085-2096.
Abstract, references, and article information
View Article: PDF

[6] Miodrag M. Spalević. Error bounds of Gaussian quadrature formulae for one class of Bernstein-Szeg\H{o} weights. Math. Comp. 82 (2013) 1037-1056.
Abstract, references, and article information
View Article: PDF

[7] Helmut Brass and Knut Petras. Quadrature Theory. Math. Surveys Monogr. 178 (2011) MR 2840013.
Book volume table of contents

[8] D. S. Lubinsky. Applications of new Geronimus type identities for real orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 2125-2134. MR 2596051.
Abstract, references, and article information
View Article: PDF

[9] Luca Brandolini, William Chen, Giacomo Gigante and Giancarlo Travaglini. Discrepancy for randomized Riemann sums. Proc. Amer. Math. Soc. 137 (2009) 3187-3196. MR 2515389.
Abstract, references, and article information
View Article: PDF

[10] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- non-linear problems. Math. Surveys Monogr. 141 (2007) 321-343.
Book volume table of contents
View Article: PDF

[11] Vladimir Maz$’$ya and Gunther Schmidt. More general grids. Math. Surveys Monogr. 141 (2007) 225-243.
Book volume table of contents
View Article: PDF

[12] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- linear problems. Math. Surveys Monogr. 141 (2007) 281-320.
Book volume table of contents
View Article: PDF

[13] Vladimir Maz$’$ya and Gunther Schmidt. Approximate Approximations. Math. Surveys Monogr. 141 (2007) MR MR2331734.
Book volume table of contents

[14] Vladimir Maz$’$ya and Gunther Schmidt. Approximation by Gaussians. Math. Surveys Monogr. 141 (2007) 143-163.
Book volume table of contents
View Article: PDF

[15] Vladimir Maz$’$ya and Gunther Schmidt. Scattered data approximate approximations. Math. Surveys Monogr. 141 (2007) 245-280.
Book volume table of contents
View Article: PDF

[16] Vladimir Maz$’$ya and Gunther Schmidt. Various basis functions --- examples and constructions. Math. Surveys Monogr. 141 (2007) 49-68.
Book volume table of contents
View Article: PDF

[17] Vladimir Maz$’$ya and Gunther Schmidt. Quasi-interpolation. Math. Surveys Monogr. 141 (2007) 1-18.
Book volume table of contents
View Article: PDF

[18] Vladimir Maz$’$ya and Gunther Schmidt. Error estimates for quasi-interpolation. Math. Surveys Monogr. 141 (2007) 19-48.
Book volume table of contents
View Article: PDF

[19] Vladimir Maz$’$ya and Gunther Schmidt. Cubature of diffraction, elastic, and hydrodynamic potentials. Math. Surveys Monogr. 141 (2007) 93-113.
Book volume table of contents
View Article: PDF

[20] Vladimir Maz$’$ya and Gunther Schmidt. Cubature over bounded domains. Math. Surveys Monogr. 141 (2007) 197-223.
Book volume table of contents
View Article: PDF

[21] Vladimir Maz$’$ya and Gunther Schmidt. Approximation of integral operators. Math. Surveys Monogr. 141 (2007) 69-91.
Book volume table of contents
View Article: PDF

[22] Vladimir Maz$’$ya and Gunther Schmidt. Some other cubature problems. Math. Surveys Monogr. 141 (2007) 115-141.
Book volume table of contents
View Article: PDF

[23] Vladimir Maz$’$ya and Gunther Schmidt. Approximate wavelets. Math. Surveys Monogr. 141 (2007) 165-196.
Book volume table of contents
View Article: PDF

[24] J. N. Lyness and Tor Sørevik. Five-dimensional $K$-optimal lattice rules. Math. Comp. 75 (2006) 1467-1480. MR 2219038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] C. Díaz-Mendoza, P. González-Vera and M. Jiménez-Paiz. Strong Stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and Padé approximation. Math. Comp. 74 (2005) 1843-1870. MR 2164100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Friedrich Pillichshammer. A lower bound for rank 2 lattice rules. Math. Comp. 73 (2004) 853-860. MR 2031410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] G. Criscuolo. A note on a paper by G. Mastroianni and G. Monegato. Math. Comp. 73 (2004) 243-250. MR 2034119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Gradimir V. Milovanovic and Miodrag M. Spalevic. Error bounds for Gauss-Turán quadrature formulae of analytic functions. Math. Comp. 72 (2003) 1855-1872. MR 1986808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] David M. Hough. Asymptotic estimation of Gaussian quadrature error for a nonsingular integral in potential theory. Math. Comp. 71 (2002) 717-727. MR 1885623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Leyla Daruis, Pablo González-Vera and Olav Njåstad. Szegö quadrature formulas for certain Jacobi-type weight functions. Math. Comp. 71 (2002) 683-701. MR 1885621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 92 found      Go to page: 1 2 3 4